# SDR AALA20170620001

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 2,366 hours, 928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. RT EMERG EXIT LIGHT LENS BROKEN. REPLACED RT EXIT EMERG LIGHT ASSEMBLY. R&R RT EMERG EXIT LIGHT ASSEMBLY PER WDM 33-51-22. OPS CK PER AMM 33-51-00. OK FOR SVC.
